[Non-respiratory cyanosis in the newborn].
Аннотация
Four term babies, three boys and one girl, became cyanotic shortly after birth. In two cases the cause was maternal use of drugs: methemoglobinaemia due to use of a chromate and depression of the nervous system due to clomipramine. They recovered. A third child suffered cerebral infarction and was left with decreased left-arm function. The fourth child had a hypoplastic left heart and died. Central cyanosis in a newborn should be cause for concern. A thorough case history should be taken and extensive physical examination carried out. In case of doubt additional diagnostic tests should be performed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.